# SDR DLM88081375

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 49,880 hours, 38,278 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO LONG HISTORY OF BREAKERS POPPING AND SOME ELECTRICAL ODOR IN CABIN, WE LOOKED FOR AND FOUND CONNECTORS AND CURRENT LIMITERS ON THE T1,T2,AND T3 SIDE OF THE AC BUSS TIE RELAY WITH SEVERE HEAT DAMAGE.  REPLACED AC BUSS TIE RELAY TWO FEEDER WIRES AND CURRENT LIMITERS ON THE T1,T2 AND T3 SIDE. POWER CHECKS GOOD IN ALL MODES.
